Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On the Theory of Oligopoly

William J. Baumol
Economica
New Series, Vol. 25, No. 99 (Aug., 1958), pp. 187-198
DOI: 10.2307/2550723
Stable URL: http://www.jstor.org/stable/2550723
Page Count: 12
  • Download ($43.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On the Theory of Oligopoly
Preview not available

Page Thumbnails

  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192
  • Thumbnail: Page 
193
    193
  • Thumbnail: Page 
194
    194
  • Thumbnail: Page 
195
    195
  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198